# SDR SWAA2022042790188

- Difficulty date: March 31, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 312-328; L.B.L. 47; W.L. 208.1. / [01] REMOVED INTERCOSTAL BS 312 TO BS 328 LBL 47; WL; 208.1 IAW SRM 51-40-02-0G-0 LOCATE AND DRILLED NEW INTERCOSTAL IAW 51-40-05-0G-0; AND OK TO INTALL;[02] REMOVED INTERCOSTAL BS 312 TO BS 328 LBL 47; WL; 208.1 IAW SRM 51-40-02; LOCATE AND DRILLED NEW INTERCOSTAL IAW 51-40-05-0G-0 AND OK TO INTALED;[03] CERTIFY;[04] VERIFIED CORRECTIVE ACTION 1.;[05] INTALLED NEW INTERCOSTAL BS 312 TO BS 328 LBL 47 WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG # 141A5400 ID 0026 RV:-;[06] INSTALLED NEW INTERCOSTAL AT BS 312 TO BS 328 LBL 47 WL 208.1 IAW 51-40-02-0G-0 AND DWA # 141A5400 AD0026 RV:-;[07] CERTIFY;[08] VERIFIED CORRECTIVE ACTION #6
